# SDR AALA980323

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION OUTBOARD SIDE STR 28R AFT SIDE BS 992.  REMOVED CORROSION PER SRM 51-20-0, REPAIRED EXTERNAL FUSELAGE SKIN PER SRM 53-30-3 PAGE 1.  TST:  51,688 HOURS.  CYCLES:  31,372.  (X)
